Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Correction to a theorem of mine


Author: R. N. Sen
Journal: Proc. Amer. Math. Soc. 27 (1971), 341-342
MSC: Primary 53.70
DOI: https://doi.org/10.1090/S0002-9939-1971-0268809-7
Correction: Proc. Amer. Math. Soc. 27 (1971), 341-342.
Original Article: Proc. Amer. Math. Soc. 27 (1971), 341-342.
MathSciNet review: 0268809
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: One of the theorems published by me in a previous paper turned out to be incorrect. That theorem is replaced in this note by a corrected one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.70

Retrieve articles in all journals with MSC: 53.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0268809-7
Keywords: Conformally-flat Riemannian space, Gauss-Codazzi equations
Article copyright: © Copyright 1971 American Mathematical Society